MAUDE Adverse Event Report: STRYKER GMBH RADIO CAPITELLUM LARGE, RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

STRYKER GMBH RADIO CAPITELLUM LARGE, RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 410-0002
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Injury (2348)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs.No additional information is available at this time.Therefore, the exact cause of the reported event cannot be determined.Device not available.
 
Event or Problem Description
It's reported that the patient underwent a right stryker lateral assembly radial head and stem elbow implant implanted on (b)(6) 2011.After implantation, the patient began to experience pain, decreased function and instability of his right elbow.After images showed loosening of the components, the patient underwent revision surgery on (b)(6) 2019.
 
Event or Problem Description
It's reported that the patient underwent a right stryker lateral assembly radial head and stem elbow implant implanted on (b)(6) 2011.After implantation, the patient began to experience pain, decreased function and instability of his right elbow.After images showed loosening of the components, the patient underwent revision surgery on (b)(6)2019.
 
Additional Manufacturer Narrative
Correction: refer to a2, h6 patient code.The reported event that radio capitellum large, right was alleged of 'implant - instability' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays, patient details, patient activity levels.As well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
RADIO CAPITELLUM LARGE, RIGHT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9960687
Report Number0008031020-2020-01281
Device Sequence Number11366747
Product Code JDB
UDI-Device Identifier00886385025957
UDI-Public00886385025957
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2017
Device Model Number410-0002
Device Catalogue Number4100002
Device Lot Number36202001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR